Null class groups of algebraic function fields

Manohar L. Madan, Daniel Madden

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)59-66
Number of pages8
JournalMathematische Zeitschrift
Volume152
Issue number1
DOIs
StatePublished - Feb 1976

Fingerprint

Algebraic Function Fields
Class Group
Null

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Null class groups of algebraic function fields. / Madan, Manohar L.; Madden, Daniel.

In: Mathematische Zeitschrift, Vol. 152, No. 1, 02.1976, p. 59-66.

Research output: Contribution to journalArticle

Madan, Manohar L. ; Madden, Daniel. / Null class groups of algebraic function fields. In: Mathematische Zeitschrift. 1976 ; Vol. 152, No. 1. pp. 59-66.
@article{abd1f42aed134d428965ca02f1937f0e,
title = "Null class groups of algebraic function fields",
author = "Madan, {Manohar L.} and Daniel Madden",
year = "1976",
month = "2",
doi = "10.1007/BF01214222",
language = "English (US)",
volume = "152",
pages = "59--66",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Null class groups of algebraic function fields

AU - Madan, Manohar L.

AU - Madden, Daniel

PY - 1976/2

Y1 - 1976/2

UR - http://www.scopus.com/inward/record.url?scp=34250302332&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250302332&partnerID=8YFLogxK

U2 - 10.1007/BF01214222

DO - 10.1007/BF01214222

M3 - Article

AN - SCOPUS:34250302332

VL - 152

SP - 59

EP - 66

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -